# SDR UPS204035

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT INBOARD DOG HOUSE FLOOR TO BE CRACKED AT BS 294 LBL 25.  REPAIRED IAW SRM 51-40-02 AND 51-30-2.
